DSpace
 

S.N.Bose National Centre for Basic Sciences >
Library >
Publications >
2000 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1709

Title: Integrable Geodesic Flows on the (Super)extension of the Bott^Virasoro Group
Authors: GUHA, PARTHA
Keywords: di¡eomorphism
geodesic flows
Bott-Virasoro group
integrable systems
Issue Date: 2000
Publisher: Letters in Mathematical Physics
Citation: Partha Guha, Integrable Geodesic Flows on the (Super)extension of the Bott–Virasoro Group, Letters in Mathematical Physics, 52, 311-328 (2000).
URI: http://hdl.handle.net/123456789/1709
Appears in Collections:2000

Files in This Item:

File Description SizeFormat
Integrable Geodesic Flows.pdf145.39 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback